MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00540-009-0754-3

Медицинская библиотека · Journal of anesthesia · 2009

Use of Intralipid in an infant with impending cardiovascular collapse due to local anesthetic toxicity.

Shah Shailesh, Gopalakrishnan Senthil, Apuya Jesus, Shah Sonia, Martin Timothy

Клинический случайСтатьяПеревод в очереди

Аннотация

Local anesthetic-associated cardiac toxicity following caudal epidural blockade is, fortunately, a rare event. Prompt recognition and early treatment is the key to successful resuscitation. Early use of the lipid emulsion Intralipid in bupivacaine-induced cardiac toxicity may lead to a good outcome.

Для цитирования: Shah Shailesh, Gopalakrishnan Senthil, Apuya Jesus, Shah Sonia, Martin Timothy. Use of Intralipid in an infant with impending cardiovascular collapse due to local anesthetic toxicity.. Journal of anesthesia. 2009. DOI: 10.1007/s00540-009-0754-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.